MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION Conceal; prosthesis, penis, inflatable
Model Number 720185-01
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited auto inflation.A surgical procedure was performed, during which a capsular formation surrounding the reservoir was identified.The reservoir was laparoscopically released from the capsule, which resolved the auto inflation issue.Additionally, the patient requested replacement of the existing ms pump with a tenacio pump.As a result, the pump was exchanged for a tenacio pump during the same procedure.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product implanted at time of the event: model number/catalog number: 72404234-14, serial number: n/a, batch/lot number: 1100414275, model/catalog description: cx preconnect ms 24cm ps 14cm tl iz, unique identifier (udi): (b)(4).

Brand Name
Conceal
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50360027
Report Number2124215-2026-45015
Device Sequence Number14962365
Product Code JCW
UDI-Device Identifier00878953005669
UDI-Public(01)00878953005669(17)270106(10)1100651255
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720185-01
Device Catalogue Number720185-01
Device Lot Number1100651255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale